Open Access
Translator Disclaimer
August 1998 Scaling laws and convergence for the advection-diffusion equation
Guillaume Gaudron
Ann. Appl. Probab. 8(3): 649-663 (August 1998). DOI: 10.1214/aoap/1028903445

Abstract

In this paper we study the convergence of stochastic processes related to a random partial differential equation (PDE with random coefficients) of heat equation propagation type in a Kolmogorov's random velocity field. Then we are able to improve the results of Avellanda and Majda in the case of "shear-flow" advection-diffusion because we prove a convergence in law of the solution of the RPDE instead of just convergence of the moments.

Citation

Download Citation

Guillaume Gaudron. "Scaling laws and convergence for the advection-diffusion equation." Ann. Appl. Probab. 8 (3) 649 - 663, August 1998. https://doi.org/10.1214/aoap/1028903445

Information

Published: August 1998
First available in Project Euclid: 9 August 2002

zbMATH: 0934.35215
MathSciNet: MR1627752
Digital Object Identifier: 10.1214/aoap/1028903445

Subjects:
Primary: 35R60 , 60J60 , 76F10

Keywords: advection-diffusion , Random media , Scaling laws , Stochastic processes

Rights: Copyright © 1998 Institute of Mathematical Statistics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.8 • No. 3 • August 1998
Back to Top